Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Trauma of dizziness and low pulse rate - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Heart Rate and Rhythm Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
Doctor :   Hi Dino,
User :   hello
Doctor :   How can i help you ?
User :   for past two days I've been waking up feeling very weird, dizzy and my heart pulse is very low sometimes im shivering, matter fact im shivering alot right now. I'm worried because I do suffer from anxiety and I always wake up with racing heartbeat and very strong pounding in my chest now i cant even feel my pulse when i take it
Doctor :   may i know your age , gender, height weight ?
User :   23, male, 5'6, 175lbs
Doctor :   have u lost weight over the past few months ?
User :   forgot to mention my hearing is weird too almost like a minimal constant ringing
Doctor :   Any diarhea, constipation ?
User :   no not really
Doctor :   have u undergone any tests before ? (blood tests)
User :   about a year ago i was suffering from alot of panic attacks and had alot of bloodwork done, i went to for heart workup too
Doctor :   what were the results
User :   normal
Doctor :   ok
Doctor :   i dont think, there is anything to worry about
Doctor :   you seem to have a anxiety issue, which is causing the heart rate issue
Doctor :   i would advise you, that some prescrition meds can help you in this matter
User :   yea but only thing is my heart rate has been alot higher since last year and i wake up with pounding chest but past two days i cant feel my heart at all and wake up disoriented
Doctor :   i would advice you to get some blood tests - like TSH, T3, T4 to rule out thyroid issues
User :   it actually worries me that i dont wake up with pounding chest and i can barely feel my pulse at wrist where before i could clearly feel it
Doctor :   as this condtion can cause high HR when sleeping
Doctor :   but, have u ever had blackouts ?
User :   not really just dizzy spells
Doctor :   this can be solved by anti vertigo pills, which can be taken after being seen by your GP
User :   i just dont have medical insurance which is why i opt to talk to one of you guys
Doctor :   These issues are due to vertigo, and there is nothing to be worried about, and will resolve when the meds are taken
Doctor :   may i know, where you reside ?
User :   staten island, new york, usa
Doctor :   you may need pills called meclizine OR vertin which help in your case
User :   also my ears feel like theyre clogged with a slight constant ring
Doctor :   you may be having a wax in the ear which can be treated with wax disolving solution available at CVS or walgreens
User :   theres anything you can think of that it might be?, i honestly dont think its related to panic much this is a different feeling
Doctor :   I think, you defintely need to be examined , to know whats exactly wrong ?
Doctor :   but as i said, take the pills i mentioned,
Doctor :   that will treat your ear issues and dizzyness
Doctor :   as far as your heart rate issue, that could be temporary
User :   could it be a virus of some sort? yeserday i kept having pain right above my stomach
Doctor :   no,
Doctor :   viruses dont present as it is in you rcase
User :   oh ok, im just worried
Doctor :   i understand
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor